Alert archive / Missouri / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 116, NWS Springfield, MO

May 10, 2015Stone County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 10, 2015, 12:27 PM CDT for Stone County, Taney County, Missouri. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2015, 12:27 PM CDT (17:27 UTC)
Expired
May 10, 2015, 1:30 PM CDT
In force
63 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 17:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 1:00 PM CDTTSTM WND DMG2 Ene Hollister, MO5 TO 6 LARGE TREES BLOWN DOWN AND NUMEROUS SHINGLES BLOWN OFF BUILDINGS AT THE HOLIDAY HILLS RESORT AT HIGHWAY 76 AND COUNTY T.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.5 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 153 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1931 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
153 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

132 
WUUS53 KSGF 101727
SVRSGF
MOC209-213-101830-
/O.NEW.KSGF.SV.W.0116.150510T1727Z-150510T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1227 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 130 PM CDT

* AT 1226 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES SOUTHWEST OF KIMBERLING CITY TO 12 MILES
  SOUTH OF KIMBERLING CITY TO 21 MILES SOUTH OF KIMBERLING CITY...AND
  MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BRADLEYVILLE...BRANSON WEST...BRANSON...BROWNBRANCH...EDGEWATER
  BEACH...FORSYTH...HOLLISTER...INDIAN POINT...KIMBERLING CITY...
  KIRBYVILLE...KISSEE MILLS...LAMPE...MERRIAM WOODS...OZARK BEACH...
  POWERSITE...REEDS SPRING...RIDGEDALE...ROCKAWAY BEACH...SILVER
  DOLLAR CITY...TABLE ROCK...TANEYVILLE AND WALNUT SHADE.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE...LAKE TANEYCOMO...TABLE
ROCK LAKE AND TABLE ROCK STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3652 9358 3660 9359 3682 9329 3680 9277
      3670 9277 3649 9305 3649 9356
TIME...MOT...LOC 1727Z 227DEG 48KT 3656 9347 3647 9340
          3633 9339

HAIL...0.75IN
WIND...60MPH

$$

SCHAUMANN
4 follow-up statements
286 
WWUS53 KSGF 101746
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 PM CDT SUN MAY 10 2015

MOC209-213-101830-
/O.CON.KSGF.SV.W.0116.000000T0000Z-150510T1830Z/
STONE MO-TANEY MO-
1246 PM CDT SUN MAY 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TANEY AND
SOUTHEASTERN STONE COUNTIES UNTIL 130 PM CDT...

AT 1243 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BRANSON WEST TO HOLLISTER TO 10 MILES SOUTH OF
HOLLISTER...AND MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BRANSON WEST...BRANSON...FORSYTH...HOLLISTER...INDIAN POINT...
KIMBERLING CITY...MERRIAM WOODS...REEDS SPRING...ROCKAWAY BEACH AND
TANEYVILLE.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE...LAKE TANEYCOMO...TABLE
ROCK LAKE AND TABLE ROCK STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR TABLE ROCK AND BULL SHOALS LAKES...GET AWAY FROM THE 
WATER AND MOVE TO SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE 
ENOUGH TO BE STRUCK BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE 
CAPSIZING WAVES...EVEN ON SMALL BODIES OF WATER. MOVE INTO DOCK AND 
SEEK SAFE SHELTER NOW.

&&

LAT...LON 3650 9334 3666 9352 3682 9329 3680 9277
      3670 9277 3649 9305
TIME...MOT...LOC 1746Z 227DEG 48KT 3675 9329 3664 9317
          3650 9316

HAIL...0.75IN
WIND...60MPH

$$

SCHAUMANN
057 
WWUS53 KSGF 101800
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT SUN MAY 10 2015

MOC209-101810-
/O.CAN.KSGF.SV.W.0116.000000T0000Z-150510T1830Z/
STONE MO-
100 PM CDT SUN MAY 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN STONE COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3650 9312 3663 9317 3682 9329 3680 9277
      3670 9277 3649 9305
TIME...MOT...LOC 1800Z 227DEG 48KT 3688 9312 3677 9300
          3663 9299

$$

MOC213-101830-
/O.CON.KSGF.SV.W.0116.000000T0000Z-150510T1830Z/
TANEY MO-
100 PM CDT SUN MAY 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR TANEY COUNTY
UNTIL 130 PM CDT...

AT 1258 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF MERRIAM WOODS TO TANEYVILLE TO 8
MILES SOUTHEAST OF FORSYTH...AND MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BRADLEYVILLE...BROWNBRANCH...EDGEWATER BEACH...FORSYTH...
KIRBYVILLE...KISSEE MILLS...MERRIAM WOODS...OZARK BEACH...
POWERSITE...ROCKAWAY BEACH...TANEYVILLE AND WALNUT SHADE.

THIS WARNING ALSO INCLUDES BULL SHOALS LAKE AND LAKE TANEYCOMO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR BULL SHOALS LAKE...GET AWAY FROM THE WATER AND MOVE TO 
SHELTER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK 
BY LIGHTNING. BOATS CAN BE SWAMPED BY LARGE CAPSIZING WAVES...EVEN 
ON SMALL BODIES OF WATER. MOVE INTO DOCK AND SEEK SAFE SHELTER NOW.

&&

LAT...LON 3650 9312 3663 9317 3682 9329 3680 9277
      3670 9277 3649 9305
TIME...MOT...LOC 1800Z 227DEG 48KT 3688 9312 3677 9300
          3663 9299

HAIL...0.75IN
WIND...60MPH

$$

SCHAUMANN
360 
WWUS53 KSGF 101820
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
120 PM CDT SUN MAY 10 2015

MOC213-101830-
/O.CON.KSGF.SV.W.0116.000000T0000Z-150510T1830Z/
TANEY MO-
120 PM CDT SUN MAY 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN TANEY
COUNTY UNTIL 130 PM CDT...

AT 117 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM EXTREME SOUTHEASTERN CHRISTIAN COUNTY TO EXTREME EAST 
CENTRAL TANEY COUNTY...AND MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BRADLEYVILLE AND BROWNBRANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHERN MISSOURI.

LAT...LON 3670 9277 3654 9299 3666 9294 3681 9301
      3680 9277
TIME...MOT...LOC 1820Z 227DEG 48KT 3688 9287 3677 9275
          3663 9274

HAIL...0.75IN
WIND...60MPH

$$

SCHAUMANN
675 
WWUS53 KSGF 101830
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
130 PM CDT SUN MAY 10 2015

MOC213-101840-
/O.EXP.KSGF.SV.W.0116.000000T0000Z-150510T1830Z/
TANEY MO-
130 PM CDT SUN MAY 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TANEY COUNTY HAS
EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 3670 9277 3654 9299 3666 9294 3681 9301
      3680 9277
TIME...MOT...LOC 1820Z 227DEG 48KT 3688 9287 3677 9275
          3663 9274

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:24 PM CDT, 3 minutes earlier.

Area forecast discussion, May 10, 12:24 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 PM CDT Sun May 10 2015

.MESOSCALE DISCUSSION...
Issued at 1214 PM CDT SUN MAY 10 2015

A broken squall line currently approaching the U.S. 65 corridor is
gradually expected to strengthen this afternoon as it encounters
an increasingly unstable atmosphere. Middle 60s dew points are
advecting into the eastern Ozarks with temperatures in the middle
70s. Low level shear should also increase which will support
better shear/cold pool interaction. A localized damaging wind
threat will be the primary severe threat with a few storms perhaps
producing hail up to the size of quarters. We will also maintain a
limited tornado threat for any northeastward surges/bows.

Scattered redevelopment then remains possible late this afternoon
and this evening back to the west ahead of a cold front. Better
convective coverage is then expected this evening/later tonight as
the main upper level support arrives.

&&

.SHORT TERM...(Today and Monday)
Issued at 330 AM CDT SUN MAY 10 2015

Messy forecast for today into Monday morning with multiple rounds of
thunderstorms possible as a strong storm system lifts north
across the Plains today and tonight.

Showers with a few embedded rumbles of thunder are currently
tracking east across mainly southern Missouri early this morning.
This activity will continue to track east early this morning,
and it should push east of the area around sunrise.

The upper level low is currently located across northeastern
Colorado early this morning as the associated surface low is
across northwestern Kansas. A dry line extends south of the
surface low across western Kansas into central Texas early this
morning. Thunderstorms were developing along the dry line across
central Texas.

The upper level and surface lows will move north this morning with
the dry line making little movement to the east. The
thunderstorms will push to the northeast and with decent Theta-E
difference, expect cold pools to congeal and the convection to push
towards the area by this afternoon. Surface dew points across the
area are currently in the 60s, and expect clouds to clear fairly
quickly today behind the morning convection. Therefore,
instability will increase and the better theta-E difference will
spread northeast. This will allow the convection that is currently
across central Texas to maintain itself into and through the area
as it tracks to the northeast. The main question is where does
it begin to track into the area, west or east of east I-49.

The theta-E differences will support a damaging wind risk with this
activity especially with line segments. The deep layer shear will
also increase across the area today which will allow updraft to become
more organized and support a hail risk especially with any more
discrete cells that can develop, supporting a hail risk to the
size of quarters this afternoon. Low level wind shear will be
limited across the area with this afternoon activity which will
limit any tornado risk.

The dry line will be overrun by a cold from this afternoon and
the cold front will push east across Kansas this afternoon into
this evening. Additional thunderstorm development will be possible
along the front from late this afternoon into this evening from
eastern Kansas to the south into central Texas. The question is,
can the atmosphere recover and enough instability redevelop behind
the afternoon convection. This will be dependent one how quick the
convection spreads out of the area and if it effects the far
western potions of the forecast area. There may be a small window
where supercells can develop along the cold front across eastern
Kansas this afternoon. This is a conditional risk and feel it will
mainly occur west of I-49 and think the atmosphere will have a
tough time recovering to the east where the afternoon convection
will track.

If supercells can develop, again this is a conditional risk mainly
west of I-49, the main risk would be large hail and damaging
straight line winds early this evening. Low level wind shear will
increase this evening as the low level jet kicks in and there
could be a limited risk for a tornado with any supercell, but again
this is dependent on enough instability developing. If enough
instability cannot develop behind the afternoon convection
supercells will not develop early this evening.

As the cold front pushes east, a line or line segments will be
possible along the front as it spreads east across the area this
evening into the overnight hours. Damaging straight line winds
will be the main severe risk with the line. 0-3km bulk shear
vectors will increase to near 40kt to the northeast. The cold
front is expected to move around 20kts to the east tonight, this
will not be fast enough to support cold pool/shear balance of any
lines riding the front. Some models show the potential for a
strong enough cold pool to develop to get the storms off the line
and if this occurs there would be mesovortices potential with any
line segments that can surge to the east.

Both rounds of showers and storms expected today will be fairly
progressive and not seeing a good signal for widespread heavy
rainfall this far north, especially questions on if the atmosphere
can recover after this afternoons round. Feel now the convection and
rainfall amounts will be more limited this evening and tonight.
However, will maintain the Flash Flood Watch as is, with these
locations having the heaviest rainfall since Thursday and these
two additional rounds of rain on top of this will keep a potential
for flooding into Monday morning.

.LONG TERM...(Monday Night through Saturday)
Issued at 330 AM CDT SUN MAY 10 2015

Behind the cold front cooler conditions will occur into Tuesday
with dry weather expected.

Upper level ridging will then build towards the region during the
middle to end of the week with more normal temperatures for this
time of year with highs in the 70s.

Another upper level system will push into the southwestern U.S.
during the middle of the week and will slowly track east into next
weekend, and looks to bring more unsettled weather to the area. It
will not be complete all day rains, but as weak disturbances
track off the main system showers and thunderstorms will be
possible at times from Wednesday into the weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1214 PM CDT SUN MAY 10 2015

A couple of rounds of thunderstorms are expected across southern
Missouri this afternoon and tonight. One round will push through
early this afternoon with another round arriving later this
evening. MVFR and brief IFR can be expected with any storms along
with gusty winds. A cold front will then sweep through the area
late tonight with thunderstorms coming to an end.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH through late tonight FOR MOZ066-067-077-078-
     088-089-093>095-101>105.

KS...FLASH FLOOD WATCH through late tonight FOR KSZ073-097-101.

&&

MESOSCALE...Schaumann
SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Schaumann
Hazardous weather outlook, May 10, 10:50 AM CDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1050 AM CDT SUN MAY 10 2015

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111600-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1050 AM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.

DISCUSSION...

A BROKEN LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST AND
NORTHEAST OUT OF OKLAHOMA AND ARKANSAS LATE THIS MORNING INTO
EARLY THIS AFTERNOON. THESE STORMS WILL THEN TRACK ACROSS THE
OUTLOOK AREA THIS AFTERNOON. LOCALLY HEAVY RAINFALL AND CLOUD TO
GROUND LIGHTNING WILL BE THE MAIN HAZARDS WITH THIS ACTIVITY. A
FEW STORMS MAY ALSO PRODUCE GUSTY WINDS AND SMALL HAIL.

ADDITIONAL THUNDERSTORM DEVELOPMENT IS THEN POSSIBLE LATE THIS
AFTERNOON INTO THIS EVENING ACROSS SOUTHEASTERN KANSAS AND FAR
WESTERN MISSOURI AHEAD OF A COLD FRONT. SEVERE THUNDERSTORMS WILL
BE POSSIBLE...ESPECIALLY IF ENOUGH INSTABILITY DEVELOPS BEHIND THE
STORMS EARLY THIS AFTERNOON. HAIL TO THE SIZE OF HALF DOLLARS AND
DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN RISK. AN INCREASE IN
LOW LEVEL WIND SHEAR WILL ALSO SUPPORT A LOW RISK FOR A TORNADO.
THIS SEVERE WEATHER RISK IS AGAIN CONDITIONAL ON ENOUGH
INSTABILITY DEVELOPING.

AS THE COLD FRONT PUSHES EAST...MORE WIDESPREAD STORMS WILL
DEVELOP ALONG THE FRONT LATER THIS EVENING INTO THE OVERNIGHT
PERIOD. A FEW STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE INTO
THE OVERNIGHT HOURS WITHIN THIS ACTIVITY. LOCALLY HEAVY RAIN AND
THE POTENTIAL FOR FLASH FLOODING WILL ALSO OCCUR...MAINLY ACROSS
LOCATIONS THAT HAVE SEEN HEAVY RAINS THE LAST FEW DAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS WILL BE ONGOING ACROSS SOUTH CENTRAL MISSOURI AND
PORTIONS OF THE EASTERN OZARKS MONDAY MORNING WITH LIGHTNING
STRIKES THE MAIN RISK WITH THIS ACTIVITY. THIS ACTIVITY WILL PUSH
EAST OF THE AREA BY MONDAY AFTERNOON.

ADDITIONAL THUNDERSTORMS WILL THEN BE POSSIBLE AT TIMES FROM THE
MIDDLE OF THE WEEK INTO NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT SIX HOURS ACROSS
  SOUTHEASTERN KANSAS AND WESTERN MISSOURI. SPOTTER ACTIVATION
  MAY THEN BE NEEDED LATER THIS AFTERNOON AND TONIGHT ACROSS THE
  ENTIRE OUTLOOK AREA.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT:
HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE)

THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 8:07 PM CDTAreal Flood AdvisorySGFVernon6 hr
May 10, 6:15 AM CDTRiver Flood WarningSGFVernon59 hr
May 10, 6:22 AM CDTRiver Flood WarningSGFVernon4 days
May 10, 8:16 AM CDTRiver Flood WarningSGFBates, Vernon66 hr
May 10, 12:38 PM CDTSpecial Weather StatementSGFChristian, Greene, Polk37 min
May 10, 12:54 PM CDTSevere Thunderstorm WarningSGFChristian41 min
May 10, 12:56 PM CDTSevere Thunderstorm WarningSGFOzark, Taney64 min
May 10, 1:12 PM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright63 min
May 10, 2:05 PM CDTSpecial Weather StatementSGFPulaski, Texas40 min
May 10, 2:33 PM CDTSpecial Weather StatementSGFHowell27 min
May 10, 3:12 PM CDTSpecial Weather StatementSGFShannon33 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.